# SDR FDEA202212062877

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 36,231 hours, 20,161 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL, WITH 3 GREEN ON SYS 1, RECEIVED A TOO LOW MLG AT  300 FT.  SWITCHED TO SYS 2, SAME WARNING. GO AROUND. NO ECAM, NO QRH RELIEF.  EMERGENCY DECLARED.  NLG OVRHD PANEL IND INTERMIT.   SWITCHED DET SYS, NO HELP.  PERFORMED EGPWS LEVEL 1 & 2 SELF TEST. ONLY FAULT FOR NR 2 RADIO ALTIM,  C/B PULLED.  ALL OTHER TESTS PASSED IAW AMM 34-48-01-05. CORRECT DATABASE VERS 631 & SOFTWARE INSTALLED.  TS IAW TSM 32-61-00, SHT 7. R & R RELAY 99GB IAW ESPM 20-46-50.  R & R  NLG SWITCH 79GB , OPS CHECKED GOOD IAW AMM 32-00-00-04.
